# SDR C2XA08IA189

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: M4951830
- Condition: Dirty
- Location: Apu
- Part time: 5,437 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2532, THE CREW REPORTED A STRONG FUEL ODOR DURING TAKEOFF AND CLIMB, THAT WENT AWAY ONCE THE APU BLEEDS WERE CLOSED AND THE APU SHUT DOWN.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE APU ON MEL 49-00-00 CAT-"C" CONTROL 151787, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 08/05/08 TYS MAINTENANCE REMOVED AND REPLACED THE APU FUEL NOZZLES, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE MEL WAS REMOVED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
